# SDR UALA2010060401949

- Difficulty date: June 3, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 73,750 hours, 11,928 cycles
- Engine: Pwa PW4060
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: S343T00237
- Part serial: 51
- Condition: Inoperative
- Location: Override Boost
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT CENTER PUMP NOT OVERRIDING MAIN PUMPS.  FUEL OUT OF BALANCE. SUSPECT PUMP INOP.  REPLACED RT OVERRIDE BOOST PUMP. TRANSFERRED FUEL FROM CENTER TANKS TO WING TANKS AFTER LEAK AND OPS CHECKS.
